# SDR UIEA2017082901570

- Difficulty date: August 22, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,108 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Channel
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LANDING GEAR OTBD SUPPORT CHANNEL FOUND CRACKED.  REPAIRED IAW RI-57-22-1195, REV A.
